Chern-Simons theory on spherical Seifert manifolds, topological strings and integrable systems

Borot, G. and Brini, A. orcid.org/0000-0002-3758-827X (2018) Chern-Simons theory on spherical Seifert manifolds, topological strings and integrable systems. Advances in Theoretical and Mathematical Physics, 22 (2). pp. 305-394. ISSN 1095-0761

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 International Press. This is an author-produced version of a paper subsequently published in Advances in Theoretical and Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 3 October 2018
  • Published: 3 October 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 15 Oct 2019 13:38
Last Modified: 15 Oct 2019 13:38
Status: Published
Publisher: International Press of Boston
Refereed: Yes
Identification Number: https://doi.org/10.4310/atmp.2018.v22.n2.a2
Related URLs:

Share / Export

Statistics